Silent Weekend Retreat

Ellicottville, NY, USA

LS
Lisa Sarick
  • Email address verified
  • Facebook verified
Sep 13 - 15, 2019
Group size: 10 - 14
Silent Weekend Retreat
Ellicottville, NY, USA

Lisa Sarick
  • Email address verified
  • Facebook verified

$450
Deposit: $225
Sep 13 - 15, 2019
Group size: 10 - 14

About this trip

Sometimes we need to leave, in order to be found. This retreat is designed to drop you out of your everyday and more deeply into your True Self.  We'll delve into silence which allows deep realizations and awakening. 


There will be scheduled meditation times; 20-40 minute sits, some guided meditation and some silent sitting. Lisa will offer teaching after some of the meditation periods and Q & A on Saturday night and at the end of retreat - where you can talk to ask pertinent questions. Lisa will lead guided stretching to stay comfortable in seated meditation, and also utilize crystal alchemy singing bowls for focus and sound healing during the weekend.


You will be committing to silence from after dinner on Friday evening till dinner on Sunday. This includes unplugging (as in no phones) and not taking in information during this time. Your loved ones will have a number to call to reach you in case of emergencies. 


Accommodations

Our beautiful chalet in the woods includes little luxuries like an outdoor hot tub, indoor fireplace and a fire pit outdoors. There will be time to enjoy all of these as well as walk in nature or just relax.


All participants will be in one of two bunk rooms, with multiple beds in a loft area and in a large bedroom. There are 2 and a half bathrooms to share. No private rooms are available. Beds will be given on a first come, first served basis, with accommodations made for those unable to climb up to top bunks. We'll work all that out before silence begins on Friday.

Food

Our private chef will be creating beautiful meals for us from dinner on Friday (6pm) through an early dinner on Sunday (4pm). Please detail dietary needs and allergies in the comments when you register so that we can plan meals accordingly.


Coffee, tea and water will always be available. Fruit will be out in a bowl for the taking as well.


You are welcome to use the kitchen and refrigerator. You may bring extra food or beverage items. No alcohol please. No drugs.

Packing List

-Meditation cushion if you have one. Blankets to sit on will be provided. Or you can sit in a chair.

-Slippers. There is a no shoes rule in the chalet.

-Earplugs. People snore.

-Flashlight, in case you want to take an evening stroll.

-Bug spray.

-Swimsuit for the hot tub.


Registration and Cancellation Policy

Refunds may be given up to one month prior to the retreat. After that you can transfer your reservation to someone else, including someone on the waiting list if there is one.


Considerations

A silent retreat can be challenging both physically and psychologically. If you have medical or psychological pre-existing conditions, you are encouraged to consult with your doctor or mental health professional before participating in this silent meditation retreat. 


That being said, Lisa will be offering guidance on staying comfortable physically and will be available to talk if you are in need of emotional support.


All scheduled meditation and other group sessions are optional, of course. Please respect others' participation in the sessions.


There are steps up to the second floor where the bunk rooms are located in the chalet.


A refund will not be given if you decide to leave part way through the retreat.

Schedule

Friday

Please plan to arrive at the chalet between 5:00pm and 6:30.

6:30 - Dinner

7:30 - Orientation: House rules, go over schedule, about silence, about seated meditation, sample stretches for physical comfort, questions answered.

About 8:30 - Silence begins. 20 minute meditation

9:30 - Crystal Bowl Sound Bath

10:30 - Lights out


Saturday

7:00am - Bowls chime as a wake-up alarm

7:30 - 30 minute meditation

8:30 - Breakfast

10:00 - Guided Meditation 30 minutes

10:30 - Spiritual teaching

12:00 - Lunch

2:00 - 30 minute meditation

2:30 - Guided stretches

4:30 - 30 minute meditation

5:00 - Dinner

6:30 - 30 minute meditation

7:15 - Spiritual talk and Q&A session around fire outside, weather permitting

9:30 - Crystal Bowl Sound Bath

10:30 - Lights out 


Sunday

7:00am - Bowls chime as a wake-up alarm

7:30 - 40 minute meditation

8:30 - Breakfast

10:00 - Guided Meditation 40 minutes

10:40 - Spiritual teaching

12:00 - Lunch

2:00 - Guided stretches

2:30 - 30 minute meditation

3:00 - Spiritual talk and Q&A session. All break the silence.

4:00 - Dinner

Retreat ends.


Your Organizer


LS
Lisa Sarick
Reverend Lisa Sarick is an Ordained Interfaith Minister, Certified Yoga Instructor and a Spiritual Guide. She brings the spiritual into the practical, meshing the wisdom of ancient teachings, her own experiences and our everyday lives to elucidate how we may suffer less, and be happy more.